# SDR CALA2020041300826

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 65,763 hours, 23,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA BETWEEN STA 312 AND STA 328, RBL 31 FLOOR SUPPORT IS CRACKED. (REF NR 99880598) REMOVED AND REPLACED INTERCOSTAL AT FWD WET AREA BETWEEN STA 312 AND STA 328 RBL 31. AS PER B737-800 SRM 51-40-02 EC/RA 5310-06822 AND SOPM 20-50-19
